MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR FX CENTRIFX; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR FX CENTRIFX; MESH, SURGICAL, POLYMERIC
Model Number 31395 - C-QUR FX CENTRIFX MEDIUM 9CMX14.5CM
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced infected mesh, wound vac, re-herniation, pain, wound drainage, fistula, small bowel resection, bowel adhesions, additional surgery, blood loss, abscess, erythema, sinus tracts, non-healing wound, scarring and induration, incision and drainage, granulation, debridement and edema.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/ client and/ or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
C-QUR FX CENTRIFX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key10371371
Report Number3011175548-2020-00996
Device Sequence Number2889458
Product Code FTL
UDI-Device Identifier00650862313956
UDI-Public00650862313956
Combination Product (Y/N)N
Initial Reporter StateRI
PMA/510(K) Number
K082748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model Number31395 - C-QUR FX CENTRIFX MEDIUM 9CMX14.5CM
Device Catalogue Number31395
Device Lot Number10867964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;